# SDR FDEA201802080330

- Difficulty date: February 8, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 58,897 hours, 20,203 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, AFTER SLECTING FLAPS 20, FLAPS STOPPED AT  APPROX 17 AND RECEIVED A TE FLAPS DISAGREE EICAS.   QRH COMPLIED WITH IAW FIM 27-51-803/808,  T/E FLAP DISAGREE,  VISUAL INSPECTION OF FLAP SYSTEM.   NO MAJOR DEFECTS IN FLAPS OR FLAP TRANSMISSION.  FLAPS RETRACTED USING ALTERNATE SYSTEM AND OBSERVED TO OPERATE AND INDICATE  CORRECTLY IAW AMM 27-58-00.  FSEU BITE PERFORMED IAW FIM 27-51-00.  NO FAULTS PRESENT ON ANY FSEU.  RESOLVER POSITIONS CHECKED TO CORRESPOND WITH T/E  FLAP POSITION.  OPS TEST OF FLAPS AND FLAP POSITION INDICATION SYSTEM  IAW AMM 27-51-00 AND AMM 27-58-00.  NO FURTHER  FAULTS OBSERVED.  ALL TESTS  AND INDICATIONS  SATISFACTORY.
